# SDR DALA2025022101355

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 93,617 hours, 42,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 DISC: 19D EMERGENCY EXIT LT COVER CAME OFF/MISSING. C/A: DEFERRREMOVED AND REPLACED HOLDER ASSY OF EMERG. LIGHT AT 19D, OPS TEST NORMAL, 33-51-00. MEL LOG CLEARED, PLAC. RMVD ED SEAT 19D EMERGENCY LIGHT PER MEL 33-50-03A PLACARD INSTALLED A/C OK FOR SERVICE. (LP: 7088704)
